# SDR USAR201508210001

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: 00174
- Make and model: Beech B200C
- Aircraft serial: BL0104
- Aircraft time: 20,127 hours, 17,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 10143014029
- Condition: Cracked
- Location: Zone 800
- Part time: 20,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS GREATER THAN 1.0" FOUND IN UPPER AFT CLOSURE.
